# SDR 96ZZZX3010

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3305X
- Make and model: Cessna 310L
- Aircraft serial: 310L0155
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube Assy
- Part number: 08421201
- Condition: Broken
- Location: Nlg
- Part time: 3,911 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR WAS EXTENDED, BUT DID NOT LOCK IN THE DOWN POSITION.  SUBSEQUENT INVESTIGATION REVEALED THAT THE NLG MAIN DRIVE ASSY WAS BROKEN.  THE ANNUAL AND 100-HOUR INSPECTION WERE COMPLETED APRIL 19, 1996.  TACHOMETER 766.3.  TOTAL TIME:  3,900.8 HOURS.  AIRCRAFT WAS PAINTED DECEMBER 22, 1995.  THE INTERMEDIATE GEAR DRIVE TABLE ASSY WAS BENT.  SUBMITTER STATED IMPROPER RIGGING MAY BE THE CAUSE.
